×

The topological product of countable compact spaces. (English) Zbl 0099.38502


Keywords:

topology
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] Z. Frolík: Generalisations of compact and Lindelöf spaces. (Russian with an English summary.) Czechoslovac Mat. Journal, 9 (1959), 172 - 217. · Zbl 0098.14201
[2] F. Hausdorff: Mengenlehre. Leipzig 1935. · Zbl 0012.20302
[3] J. Kelley: General topology. New York 1955. · Zbl 0066.16604
[4] J. Novák: On the topological product of two compact spaces. Fund. Math. XL (1953), 106-112. · Zbl 0053.12404
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.